MathSciNet Relay Station
MathSciNet bibliographic data
MR636632 (84i:58069) 58F11 (92A09)
Lasota, A.; Yorke, James A. The law of exponential decay for expanding mappings. Rend. Sem. Mat. Univ. Padova 64 (1981), 141–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement